# SDR DLL13952659

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 1524058108
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE T/E TIP SKIN WAS FOUND TO BE CRACKED ON THE LOWER SIDE.  THIS WAS REPAIRED PER SRM 55-22-00 FIG 802, AT HMV FOR RT ELEVATOR.
